# SDR AALA201910289006

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 25,864 hours, 21,591 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT SERVICE DOOR DAMPER WAS CORRODED. REPLACED DAMPER PER E190 AMM 52-42-27.
